MAUDE Adverse Event Report: CLINICAL INNOVATIONS DEVICE: KIWI OMNICUP; KIWI VACUUM DELIVERY SYSTEM, OMNICUP® WITH TRACTION FORCE INDICATOR

CLINICAL INNOVATIONS DEVICE: KIWI OMNICUP; KIWI VACUUM DELIVERY SYSTEM, OMNICUP® WITH TRACTION FORCE INDICATOR
Model Number VAC-6000MTE
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is being reported since information suggests that during use with this device, it did not maintain vacuum.It is unknown whether the c-section was the result of another factor.Information reported indicated the patient was traumatized, but no further detail provided.Sample analysis:no sample has been returned conclusion; unable to confirm the complaint since no sample was returned.Device history lot review: there is nothing relative to this lot.If any additional information becomes available, a supplemental will be reported.This complaint is now closed.
 
Event or Problem Description
Kiwi applied correctly then deflated at first attempt to pull.Not a pop-off.There was caput this time so vacuum had to be achieved.It was reported the patient was traumatized but no further detail provided.The patient underwent a c-section under general anesthesia.No sample available.

Brand Name
DEVICE: KIWI OMNICUP
Common Device Name
KIWI VACUUM DELIVERY SYSTEM, OMNICUP® WITH TRACTION FORCE INDICATOR
Manufacturer (Section D)
CLINICAL INNOVATIONS
747 w 4170 s
murray UT 84123
MDR Report Key8633595
Report Number1722684-2019-00010
Device Sequence Number11182730
Product Code HDB
UDI-Device Identifier00814247020642
UDI-Public00814247020642
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2020
Device Model NumberVAC-6000MTE
Device Lot Number180824
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;